Home > Research > Publications & Outputs > On the portfolio problem with two risky and a r...
View graph of relations

On the portfolio problem with two risky and a riskless asset

Research output: Contribution to journalJournal article

Published

Standard

On the portfolio problem with two risky and a riskless asset. / Adam-Müller, A F A.

In: Finance Research Letters, Vol. 3, No. 4, 2005.

Research output: Contribution to journalJournal article

Harvard

Adam-Müller, AFA 2005, 'On the portfolio problem with two risky and a riskless asset', Finance Research Letters, vol. 3, no. 4.

APA

Adam-Müller, A. F. A. (2005). On the portfolio problem with two risky and a riskless asset. Finance Research Letters, 3(4).

Vancouver

Adam-Müller AFA. On the portfolio problem with two risky and a riskless asset. Finance Research Letters. 2005;3(4).

Author

Adam-Müller, A F A. / On the portfolio problem with two risky and a riskless asset. In: Finance Research Letters. 2005 ; Vol. 3, No. 4.

Bibtex

@article{a6c7d09febf742f48b3433c528449816,
title = "On the portfolio problem with two risky and a riskless asset",
author = "Adam-M{\"u}ller, {A F A}",
year = "2005",
language = "English",
volume = "3",
journal = "Finance Research Letters",
issn = "1544-6123",
publisher = "Elsevier BV",
number = "4",

}

RIS

TY - JOUR

T1 - On the portfolio problem with two risky and a riskless asset

AU - Adam-Müller, A F A

PY - 2005

Y1 - 2005

M3 - Journal article

VL - 3

JO - Finance Research Letters

JF - Finance Research Letters

SN - 1544-6123

IS - 4

ER -